MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX600H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation bipap pro device was returned to the manufacturer service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device, the service technician observed visible foam particles.The device was scrapped by the service center after the evaluation was completed.

Brand Name
DREAMSTATION BIPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23021488
Report Number2518422-2025-109942
Device Sequence Number9665486
Product Code BZD
UDI-Device Identifier00606959424210
UDI-Public(01)00606959424210
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX600H11
Device Catalogue NumberDSX600H11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown